Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Redness in eyes, pink eye. Taking fluorometholone, ketotifen drops. History of allergies. Treatment?

Hi I have been having a problem with my eyes they stay red most of the day even after using eye drops, they have told me i have pink eye gave me meds for that. Still has not gone away. They have said its allergies Im using benadryl at night and claritin during the day as well as Fluorometholone and ketotifen drops for my eyes. Ive been on these meds over a week. I started to see some improvement but now it doesnt seem to be working. What else could be causing this problem??
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

By history this seems to be like Allergic conjunctivitis.
Your conjunctiva is hypersensitive to some allergen.
The allergen may be anything like food, pollens etc
All this medications will help in controlling the inflammation caused by the allergens but not the allergy itself.
The best thing is to avoid the exposure to the allergen.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor